| Model Number |
TRM-405 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported via email "bilateral rupture (both implants)." device remains implanted.Right side.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
The device has been explanted.